Header

UZH-Logo

Maintenance Infos

Hamilton-Jacobi equations with obstacles


De Lellis, Camillo; Robyr, R (2011). Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis, 200(3):1051-1073.

Abstract

We consider a problem in the theory of optimal control proposed for the first time by Bressan. We characterize the associated minimum time function using tools from geometric measure theory and we obtain, as a corollary, an existence theorem for a related variational problem.

Abstract

We consider a problem in the theory of optimal control proposed for the first time by Bressan. We characterize the associated minimum time function using tools from geometric measure theory and we obtain, as a corollary, an existence theorem for a related variational problem.

Statistics

Citations

Dimensions.ai Metrics
5 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 08 Jan 2012
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Mathematics (miscellaneous)
Physical Sciences > Mechanical Engineering
Language:English
Date:2011
Deposited On:08 Jan 2012 19:16
Last Modified:17 Feb 2022 16:59
Publisher:Springer
ISSN:0003-9527
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s00205-010-0382-y

Download

Closed Access: Download allowed only for UZH members